# SDR ABXA010891

- Difficulty date: May 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 84,724 hours, 25,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: F.S. 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR, LOWER FORWARD CORNER, HAD A CRACK INDICATION AT EDGE OF MIDDLE LAYER SKIN. FABRICATED DOUBLER AND TRIPLER, AND REPAIRED AREA IAW DC-8 SRM 51-1-21, 53-20, 53-2-0, 51-1-8, AND DOUGLAS NDT SPM 06-10-01-001.
